MAUDE Adverse Event Report: SENSORY MEDICAL, INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL, INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical advised the family to discontinue use of the bed until damaged components are replaced.Sensory medical is in the process of providing a replacement tech hub.Per this investigation, it was confirmed that the family was not using the required lock for the tech hub zipper.The tech hub manual provides the following information: in the warnings section on page 3: · check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.· do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: · discontinue use and contact us immediately if anything is damaged or missing.· technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The complaint was originally reported by a durable medical equipment (dme) representative.According to the complainant, the parent's daughter bent the plastic covering of the tech hub, pushed the tech hub components through the portal and eloped from the bed.The complainant confirmed the daughter was not injured.On october 20, 2025 the complainant stated the damage occurred approximately 1.5 weeks before.The complainant stated no lock was in use on the tech hub.Three photos of the tech hub were provided by the dme representative.Two photos show the disconnected internal housing panel with a tear and a hole on the bottom right hand side.A third picture shows the external tech hub housing panel, camera, and circadian light & speaker hanging by the wires on the inside of the bed.The tech hub zipper panel was not visible in any of the pictures.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL, INC.
1580 logan str
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL, INC.
1580 logan str
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key23549352
Report Number3016541541-2025-00081
Device Sequence Number21163960
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number5232024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale